# SDR DALA1050840652

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 72,510 hours, 31,235 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. ADJUSTED BULB RETAINER FOR TIGHT FIT IN SOCKET. OPS CK NORMAL.
